Endpoint Estimates for Hardy Operator’s Conjugate Operator with Power Weight on n-Dimensional Space
Year: 2013
Analysis in Theory and Applications, Vol. 29 (2013), Iss. 3 : pp. 267–274
Abstract
In this paper, we establish two integral inequalities for Hardy operator's conjugate operator at the endpoint on n-dimensional space. The operator H∗n is bounded from L1xα(Gn) to Lqxβ(Gn) with the bound explicitly worked out and the similar result holds for H∗n.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/ata.2013.v29.n3.6
Analysis in Theory and Applications, Vol. 29 (2013), Iss. 3 : pp. 267–274
Published online: 2013-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 8
Keywords: Conjugate operator power weight endpoint estimate.